# SDR CALA2022032300771

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: NA
- Part serial: NA
- Condition: Punctured
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK: HAIL DAMAGE, RH ELEVATOR HAS A PUNCTURW UPPER SURF ACE 28 INCHES FROM INBOARD END 25 INCHES FROM TE() REPAIRED R/H ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11-300-00 7. EMP# V934344 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0025451.
